Nihonkai Mathematical Journal
- Nihonkai Math. J.
- Volume 19, Number 2 (2008), 105-110.
Steiner ratios for length spaces having ends
We prove that the Steiner ratios for complete locally compact length spaces having $n$ ends are less than or equal to $n/2(n-1)$. In particular, the Steiner ratio of a complete simply connected surface with a pole satisfying the Visibility axiom is $1/2$.
Nihonkai Math. J., Volume 19, Number 2 (2008), 105-110.
First available in Project Euclid: 18 March 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 05C05: Trees
Tamura, Shinetsu; Innami, Nobuhiro. Steiner ratios for length spaces having ends. Nihonkai Math. J. 19 (2008), no. 2, 105--110. https://projecteuclid.org/euclid.nihmj/1363634623